# SDR WX0A2013041071552

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5930485
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY SKIN REPAIR AT STATION 1198 TO 1211 LONGERON 28R TO 30.  REQUIRES A PERMANENT REPAIR.  ACCOMPLISHED A PERMANENT SKIN REPAIR AT STATION 1198 TO 122 AND LONGERON 28R TO 30.  INTERNAL FILLER MEASURES 8' X 9" AND EXTERNAL DOUBLER MEASURES APPROXIMATELY 20" X 30".  REPAIR ACCOMPLISHED.
